Jump to content

Florinef


Jacquie802
 Share

Recommended Posts

Hi, I had been prescribed Florinef in the past but I got bad headaches and I really didn't feel any better. I only took it for a few weeks. How long do you have to take it in order to feel better?? Did I stop it too soon?? The way I am feeling now I might just try it again and hope for a miracle.

Link to comment
Share on other sites

I took Florinef for several months with those bad headaches. It started making a difference within the first week or two, but after a number of months, it seemed to lose its effect. We played with the dose and alll of that, but eventually I decided I'd had enough of the headaches and stopped taking it altogether.

Angela

Edited by Eillyre
Link to comment
Share on other sites

Exactly the same happened to me - I took it for 3 weeks and was having to have days off work and was in bed almost in tears with the pain in my head - like migraines. I was in absolute agony.

I believe it works well for people that don't get this side effect, but I know I'll never take it again.

Link to comment
Share on other sites

I take florinef, but I only take it for 7 days, then off of it for a couple of weeks. I am to take it for the seven days prior to my menstrual cycle. I have a follow up with Dr. Fouad, and I am going to question taking it all the time, because I feel great on it. I almost feel human when taking it.

As for others have said, it depends on the person. I just hope that if I able to take it daily that it does help and doesn't give me to many side effects, but for as good as I feel when I'm taking it, I'll take that chance.

Link to comment
Share on other sites

I found out that if I take it up VERY VERY slowly I don't get headaches, well not bad ones, after a while they go away. I think I started at 1/4 of a .1 mg tablet and moved up about a quarter of a tablet every couple of weeks. I am at 1 and a 1/4 now and am trying to move up to two, so far I haven't done well doing that, I am going to keep trying though. Hope it helps you!

Link to comment
Share on other sites

It's been a while since I took Florinef. I did okay on it for a few years and then my body went nuts on it and I had to get off of it.

I prefer to increase my salt intake instead of taking Florinef especially because in my case, the Florinef really messed up my potassium levels in a very bad way!

Link to comment
Share on other sites

Hello: I have been on Florinef for approximately two years. .5 a day until the last week when my PAF kicked in big time so --- "take the Potassium" and .8 of florinef. Still dizzy but less so. I have had a dull headache for about a month but I can not specifically say it is florinef related. I can't imagine I could maintain an upright position without the silly stuff. Hope this helps some. Terri

Link to comment
Share on other sites

I've beenon Flourinef for about a year and a half. That's the only med that makes me feel okay.

My doctor told me that some people get headaches when they're on Flourinef because it makes their blood pressure too high. I'm not sure if that's the case with you, but if you try taking it again, maybe you should see how high your BP is after you take it.

Link to comment
Share on other sites

WI Mom -

that was the dose i started on years back & it did seem to help me...we increased it to .1 twice a day after a while which was better, and for various reasons i'm no longer on it (largely potassium issues, & the potassium supplements wrecked havoc on my GI tract) but that seems to be a reasonable starting point (in my non-medical opinion of course!) re: to the weight, i was probably around 140 when i started it (i think??)

hope this helps,

:rolleyes: melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...